can i be bipolar?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

trying2getby
Regular Member


Date Joined Nov 2008
Total Posts : 146
   Posted 11/19/2008 6:20 PM (GMT -7)   
i was dxd with clinical depression, but i think i could have had hypomanic episodes where i would just do tuff on impulse ike drive around, or i get feeings of wanting to go out of the house suddenly. i am taking remeron and have experienced episodes of rage as a side effect, and i read that rage is a side effect for those with bipolar who are misdxd with depression. anybody have any insight on this? thank you.

Sharann
Veteran Member


Date Joined Sep 2005
Total Posts : 778
   Posted 11/19/2008 6:28 PM (GMT -7)   
No idea which is why I come here for suggestions. It could be a side effect of the med though maybe. Good luck finding peace.
I am a Certified Doxie Lover(Weinerdogs)


ddfgsdg
New Member


Date Joined Nov 2008
Total Posts : 1
   Posted 11/20/2008 9:27 AM (GMT -7)   
4. No advertising or links to advertising or "Spam" is permited (including signatures)
  • Advertising or Spam is defined as posting a link for the purpose of selling, soliciting or promoting by someone that has ownership or other "vested interest" to the web site involved, including efforts to promote other online forums or web sites by web site owners. 
  • If you are a web site owner and have a link that fits into this category that you want to share, please submit it to our resource directory and we will review your submission. 
  • Posts and links about fundraising (including nonprofit fundraisers) are NOT permitted. 
  • Only links to personal home pages are allowed in signatures and member profiles. Links must be appropriate and abide by rules #1-4 or they will be removed. 
  • Links to helpful web sites (commercial or otherwise) are allowed when they are posted by someone without any "vested interest" AND whose purpose is NOT to solicit, advertise, promote, fundraise, etc.

Post Edited By Moderator (serafena) : 11/20/2008 9:40:49 AM (GMT-7)


serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 11/20/2008 9:43 AM (GMT -7)   
Hi trying2getby,

Antidepressants can bring about manias in patients with a tendency towards bipolar disorder. I would call your doctor immediately and let them know you're having these side effects. It may mean you need a different drug, or it may mean you have some version of bipolar disorder. Only a doc could tell you that for sure.

Good luck,
serafena
Serafena
Co-Moderator, Bipolar Forum
Bipolar II

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 1:24 PM (GMT -7)
There are a total of 2,734,213 posts in 301,195 threads.
View Active Threads


Who's Online
This forum has 151319 registered members. Please welcome our newest member, Geezer Jock.
384 Guest(s), 13 Registered Member(s) are currently online.  Details
Chask, 3HumpedCamel, Chanymom, dismissed, Mpac1, mpost, BillyBob@388, biker90, pmm73, catti, JackH, straydog, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer